# SDR ASAA2012102593238

- Difficulty date: October 25, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,954 hours, 7,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR SUPPORT STRUCTURE CRACKED.  R & R FLOOR SUPPORT STRUCTURE ANGLE IAW SRM 51-40-02.
